MAUDE Adverse Event Report: MPRI ATTAIN OVER THE WIRE LEAD; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

MPRI ATTAIN OVER THE WIRE LEAD; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number 419388
Medical Device Problem Codes Failure to Capture (1081); Fracture (1260); Capturing Problem (2891); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the left ventricular (lv) lead exhibited rising thresholds, no lv capture, and a spike in lv pacing lead impedance.There was a confirmed fracture on the low voltage portion of the lead.The lead was capped and a new lead was implanted. no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: dtma1d1 crt-d implanted: (b)(6) 2021.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ATTAIN OVER THE WIRE LEAD
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112
7635269277
MDR Report Key19521684
Report Number2649622-2024-15601
Device Sequence Number20967503
Product Code LWP
UDI-Device Identifier00885074200736
UDI-Public00885074200736
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/01/2010
Device Model Number419388
Device Catalogue Number419388
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Initial Report FDA Received Date06/12/2024
Date Device Manufactured08/16/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5568-53 LEAD, 6944-65 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexMale